# SDR AALA201901039022

- Difficulty date: December 29, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 57,231 hours, 27,287 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interface Unit
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LANDING GEAR CONTROL INTERFACE UNIT ISSUE. EMERGENCY DECLARED, FLIGHT DIVERTED TO DFW AND FLIGHT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED MAIN LANDING GEAR DOOR SENSOR (SEE AALA201901039003) AND LANDING GEAR CONTROL INTERFACE UNIT 2 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
